dentist-icon

Red spots on upper lip

Hello Doctor, I have red rises spots on my upper lip. It is burning and tingling... I have attached the photos.
views-icons 56 Views Bookmark this Answer
Bookmark
v

Doctor Answers (7) on Red spots on upper lip

doctor profile image
Dr. Ratnika Agarwal
5 yrs. of exp | Pune | Dental Surgeon

INR 100 for 24 hrs

CHAT NOW
Answered
You are advised to visit a dermatologist to get it cured Regards Dr Ratnika Agarwal Pune
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ankit Sharma
10 yrs. of exp | Delhi | Dentist

INR 300 for 24 hrs

CHAT NOW
Answered
Might be related to reduced immunity. Try to hydrate yourself. Have anti oxidants and visit a dentist. There's nothing to worry..
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jagadish CD
6 yrs. of exp | Mysore | Dentist
Answered
Folliculitis. It could be painful. This thing will burst out itself, Happens n oily skin.
Next Steps
if it lasts for more than 2 days visit a dermatologist.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Yatharth Bhatia
12 yrs. of exp | Gurgaon | Dentist
Answered
Hi You should consult a dermatologist for same Regards
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Suman Makam
21 yrs. of exp | Bangalore | Dentist
Answered
Hello, you need to see an oral medicine specialist. Regards DR SUMAN MAKAM
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rajiv Rajan
16 yrs. of exp | Mumbai | Dentist
Answered
Yes, it does look like a pus filled eruption that looks like folliculitis. Antioxidants like vitamin c does help in reducing its occurrence. And plz contact a dermatologist .
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Nandhini Swamynathan
4 yrs. of exp | Chennai | Dentist
Answered
It looks more like acne. Possibility it might have been due to allergy for any facial cream or powder used. Better to consult a dermatologist and he might suggest anti-acne creams.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO